Very confused and need an answer
4 Replies
myroomisblue21

I am about to finish my first pill pack on the birth control pill Loestrin 24. I had sex, unprotected, when i was about 3/4ths way done with the pill pack. Now, ive started my first period upon being on the pill, and i found something filmy/fleshy (and bloody) on my pad. (Sorry for the grossness) I dont know if this is a bad sign, or even what it means. Any help is greatly appreciated.

 

rikithemonk

Did it look like tissue? Its not unusual to drop some pieces of tissue during heavy periods of your period. Some birth control pills can cause heavier periods and some clumping, but Loestrin 24 is a low dose pill, and I haven't heard that complaint attributed to it. The usual complaints for Loestrin 24 is chronic fatigue, low sex drive, and mood swings. On the contrary, Loestrin usually lightens or completely stops periods (although in these cases spotting can be expected).

 

myroomisblue21

Thank you for your response. It was most likely tissue, so im not too worried about it. What i am wondering is if there is a possibility if i am pregnant? Most of the things i read said that i should be protected after taking the pill 7 days in a row, which i have.

 

rikithemonk

The pills protection starts at the first pill which is taken at the end of your period. The pill works by tricking the body into not releasing the eggs during the time that ovulation should occur. It thickens the cervical mucous making it difficult for semen to pass and thins the uterine walls, making implantation much more difficult. None of this takes 7 days. The hormone in the pill taken the day before, and the day of ovulation stops the ovulation that day. The uterine walls are thinned by your period, and the first pill taken stops the process of thickening, and the daily pills keep the process stopped. The cervical mucus is normally thick and thins just before ovulation, so again its the pill stopping a process before it happens.

The pill protects you from day one, however as you can tell from reading the paragraph above, missing the pill on the day you ovulate, or the day before you ovulate could be a very bad thing.

Now, if you were talking about Not taking the pills at all, then having sex in the middle of your cycle and then starting the pill for 7 or more days, that wont work and will most likely get you pregnant.

 

myroomisblue21

Well ive constantly taken them without missing any

 

Message:


You must log in to reply.

You must log in to reply.


Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?